# SDR CALA2016033100200

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 56,064 hours, 12,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS AISLE EMER EXIT LIGHTS AT 21DEF LOOSE.  SECURED LIGHT STRIP & TESTED IAW MM 33-51-00.  ACCOMPLISHED IDT INSPECTION OF EMER LIGHTS.
